# SDR F3LA98036

- Difficulty date: April 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: EICHH
- Make and model: Boeing 737317
- Aircraft serial: 23177
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Disbonded
- Location: Lt Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - DURING C-CHECK INSPECTION REPORTED, LT WING OUTBOARD TRAILING EDGE FLAP SKIN DISBONDED ON UPPER INBOARD AFT CORNER.  MAINTENANCE REMOVED DAMAGED AREA (6 INCH BY 9 INCH) OF UPPER SURFACE SKIN AND DAMAGED AREA (3.5 INCH BY 4.5 INCH) OF LOWER SURFACE SKIN, FABRICATED REPAIR PARTS AND REPAIRED PER SRM 51-70-10.  (M)
